MathSciNet Relay Station
MathSciNet bibliographic data
MR1308027 (96k:32071) 32S05 (32B10 32S10)
Wang, Ti Linear Chevalley estimates. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4877–4898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement